# SDR SWIA2025080600227

- Difficulty date: February 27, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N297SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000799
- Aircraft time: 14,815 hours, 10,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AFT EVACUATION SLIDE FITTING HAS A BROKEN SPRING.  REMOVED AND REPLACED R1 AFT EVACUATION SLIDE FITTING SPRING REF E-175 AMM 53-10-25.
